# SDR DALA2024022602650

- Difficulty date: February 25, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 8,961 hours, 1,053 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Pin
- Part number: UNKNOWN
- Condition: Damaged
- Location: L3 Door Slide
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 DOOR 3L SLIDE DISARM PIN DOES NOT LOCK. CORRECTIVE ACTION: REPLACED PIN W/REF A330 AMM 52-22-00. OK FOR SERVICE. (0217149)
